Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


The summation of series of orthogonal polynomials

Author: Dunham Jackson
Journal: Bull. Amer. Math. Soc. 40 (1934), 743-752
Cited work: Bull. Amer. Math. Soc., Volume 39, Number 12 (1933), 889--906
MathSciNet review: 1562964
Full-text PDF

Additional Information

PII: S 0002-9904(1934)05958-5

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia